Volume 16, Number 3
Previous Issue Next Issue

K. Feng

J. Comp. Math., 16 (1998), pp. 193-202

Preview Full PDF 151 1769 Abstract

Xin-ming Xiang

J. Comp. Math., 16 (1998), pp. 203-212

Preview Full PDF 161 1755 Abstract

Xiao-hai Liao & Ai-hui Zhou

J. Comp. Math., 16 (1998), pp. 213-220

Preview Full PDF 144 1777 Abstract

Zhong-zhi Bai, De-ren Wang & D. J. Evans

J. Comp. Math., 16 (1998), pp. 221-238

Preview Full PDF 162 1796 Abstract

Wei-zhu Bao

J. Comp. Math., 16 (1998), pp. 239-256

Preview Full PDF 151 1815 Abstract

Ping Zhu

J. Comp. Math., 16 (1998), pp. 257-266

Preview Full PDF 147 1803 Abstract

Rui-song Ye

J. Comp. Math., 16 (1998), pp. 267-274

Preview Full PDF 158 1756 Abstract

Bai-nian Lu, Guo-hua Wan & Bo-lin Guo

J. Comp. Math., 16 (1998), pp. 275-288

Preview Full PDF 152 1819 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard